Translator Disclaimer
2002 All flat manifolds are cusps of hyperbolic orbifolds
Darren D Long, Alan W Reid
Algebr. Geom. Topol. 2(1): 285-296 (2002). DOI: 10.2140/agt.2002.2.285

Abstract

We show that all closed flat n–manifolds are diffeomorphic to a cusp cross-section in a finite volume hyperbolic (n+1)–orbifold.

Citation

Download Citation

Darren D Long. Alan W Reid. "All flat manifolds are cusps of hyperbolic orbifolds." Algebr. Geom. Topol. 2 (1) 285 - 296, 2002. https://doi.org/10.2140/agt.2002.2.285

Information

Received: 6 December 2001; Accepted: 10 April 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 0998.57038
MathSciNet: MR1917053
Digital Object Identifier: 10.2140/agt.2002.2.285

Subjects:
Primary: 57M50
Secondary: 57R99

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top